Mathematical Research Letters

Volume 12 (2005)

Number 5


Anticyclotomic Iwasawa theory of CM elliptic curves II

Adebisi Agboola and Benjamin Howard

pp. 611-622

Convergence of a Kähler-Ricci flow

Natasa Sesum

pp. 623-632

A Simple Algebraic Proof of the Algebraic Index Theorem

PoNing Chen and Vasiliy Dolgushev

pp. 655-672

Transcendental $\ell$-adic Galois representations

Chandrashekhar Khare, Michael Larsen, and Ravi Ramakrishna

pp. 685-700

Exotic smooth structures on {\mathbb {CP}}^2\# 5{\overline {{\mathbb C}{\mathbb P}^2}}

Jongil Park, András I. Stipsicz, and Zoltán Szabó

pp. 701-712

Longitudinal KAM-cocycles and action spectra of magnetic flows

Nurlan S. Dairbekov and Gabriel P. Paternain

pp. 719-730

The multiplicity conjecture in low codimensions

Juan Migliore, Uwe Nagel, and Tim Römer

pp. 731-748

On a theorem of Conant-Vogtmann

Wee Liang Gan

pp. 749-758

Conifold transitions and Mori theory

Alessio Corti and Ivan Smith

pp. 767-778